It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Today's my fourth day on Accutane..well to tell the truth, this is my second time on accutane so it's nothing new...

I first went on Accutane 3 years ago when i was 16...then i was clear until few weeks ago when my face just started breaking out horridly out of nowhere!! my derm said i should probably go on accutane again (one of his patient had to go on accutane 4 times!! :eek:)

Well the only thing i really remember from my first experience with accutane is that it was 5 hellish months with my whole face and especially my lips so dry that they were flaking off all day, every day no matter how much lotion/lip balm i put on. But other than that i didn't have any other side effects.

But this time, on my second day, i started getting stomach cramps, severe headaches and for two days in a row i've had diarrhea.
If i tell my derm, he'd probably take me off accutane, eh? But what about my face then?
Ugh...i hate this!!!!





All times are GMT -7. The time now is 01:16 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!